RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1953, Volume 17, Issue 6, Pages 539–562 (Mi izv3485)  

This article is cited in 3 scientific papers (total in 3 papers)

On general boundary problems for equations of elliptic type

Z. Ya. Shapiro


Full text: PDF file (2345 kB)

Bibliographic databases:
Received: 19.11.1952

Citation: Z. Ya. Shapiro, “On general boundary problems for equations of elliptic type”, Izv. Akad. Nauk SSSR Ser. Mat., 17:6 (1953), 539–562

Citation in format AMSBIB
\Bibitem{Sha53}
\by Z.~Ya.~Shapiro
\paper On general boundary problems for equations of elliptic type
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1953
\vol 17
\issue 6
\pages 539--562
\mathnet{http://mi.mathnet.ru/izv3485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=62924}
\zmath{https://zbmath.org/?q=an:0051.32901}


Linking options:
  • http://mi.mathnet.ru/eng/izv3485
  • http://mi.mathnet.ru/eng/izv/v17/i6/p539

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Vishik, G. I. Èskin, “Elliptic equations in convolution in a bounded domain and their applications”, Russian Math. Surveys, 22:3 (1967), 13–75  mathnet  crossref  mathscinet  zmath
    2. M. I. Vishik, V. V. Grushin, “On a class of higher order degenerate elliptic equations”, Math. USSR-Sb., 8:1 (1969), 1–32  mathnet  crossref  mathscinet  zmath
    3. S. Ya. Yakubov, “Uniform correctness of the Cauchy problem for evolutionary equations and its applications”, Funct. Anal. Appl., 4:3 (1970), 243–249  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:297
    Full text:123
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019